A 18-year-old male asked:
I just started using cindoxly gel that i went to a derma to get for my acne few days ago and my face is itchy every time i finished applying. its not like very itchy but its enough to make me want to scratch it but of course i did not scratch it. it usual
2 doctor answers • 3 doctors weighed in
Pediatrics 25 years experience
Excessive dryness: Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications. Cetaphil and Ceravue are two examples.
2.8k viewsAnswered >2 years ago
Dermatology 71 years experience
CINDOXYL GEL/ACNE: IF YOU ITCH AFTER YOU APPLY IT, IT PROBABLY MEANS YOU ARE ALLERGIC TO IT.
HAVE THE DOCTOR GIVE YOU A DIFFERENT ANTIBIOTIC.
2.8k viewsReviewed >2 years ago
Last updated Apr 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.